| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 3
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Volume 43 Number 6
Volume 43 Number 5
Earlier issues
Volume 44 Number 2 Volume 44 Number 3

previous article

Research articles

ScienceAsia 44(2018): 218-225 |doi: 10.2306/scienceasia1513-1874.2018.44.218


Value distribution of meromorphic solutions of some second order equations


Yunfei Dua, Zongsheng Gaoa, Jilong Zhanga, Ming Zhaob,*

 
ABSTRACT:     We investigate the value distribution of some second-order differential-difference and q-difference equations. In particular, the existence of Borel exceptional values, and the relationship between the exponent of convergence of zeros, fixed points, and the growth order of the transcendental meromorphic solutions of these equations are studied. The existence of the rational solutions and some other properties of these equations are also studied.

Download PDF

35 Downloads 65 Views


a LMIB-School of Mathematics and Systems Science, Beihang University, Beijing, 100191, China
b School of Science, China University of Geosciences, Beijing, 100083, China

* Corresponding author, E-mail: zhaoming311@163.com

Received 12 Mar 2018, Accepted 25 Jul 2018